Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the special linear homogeneous group


Author: Henry Taber
Journal: Bull. Amer. Math. Soc. 2 (1896), 336-339
DOI: https://doi.org/10.1090/S0002-9904-1896-00359-1
Correction: Bull. Amer. Math. Soc., Volume 3, Number 3 (1896), 121--121
MathSciNet review: 1557462
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00359-1

American Mathematical Society